MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PRIME A-CLASS® XLPE LIPPED LINNER; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PRIME A-CLASS® XLPE LIPPED LINNER; HIP COMPONENT
Model Number P2LXLC36
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Unspecified Infection (1930); Superficial (First Degree) Burn (2685)
Date of Event 03/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4).Allegedly, reports continued drainage for his right hip wound.Additionally, he complaints of tiredness and fatigue but denies any subjective fevers.He feels the wound drainage is remain unchanged in volume since his last visit 2 days ago.Physical examination: alert, cooperative oriented 1 cm one defect continued drainage surrounding erythema no pain with gentle range of motion nvi.Investigations: x-ray: no evidence of subsistence femoral head concentric within the acetabular cup.Impression/plan: 3 weeks out for right total hip arthoplastic.Unfortunately he had has several instability events with continued drainage from his right hip wound.Additionally, he had a il-6 lab drawn on monday which has come back 18.6.Given his 3 weeks out this number should be roughly normalized around 10.Based in these factors there is a considerable chance that patient potentially has a deep infection.Will admit him with plans for irrigation debridement has possible revision.(b)(4).Additional information received for products and lots on date 08/23/2022.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
PRIME A-CLASS® XLPE LIPPED LINNER
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15419685
Report Number3010536692-2022-00335
Device Sequence Number20464559
Product Code LZO
UDI-Device IdentifierM684P2LXLC361
UDI-PublicM684P2LXLC361
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberP2LXLC36
Device Catalogue NumberP2LXLC36
Device Lot Number1830019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/23/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown